# SDR AWXA0001145

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Lt Pylon
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SKIN CRACKED AT ACCESS PANEL 5727L. STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 54-50-01, S/B 737-54-1035
